# SDR CALA2013102200772

- Difficulty date: October 22, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 38,198 hours, 13,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N542536
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0526 AFT CARGO INTERCOSTAL INBD SIDE BETWEEN BS 1420 & BS 1440 RBL 10 HAS CORROSION SEVERAL PLACES.  REMOVED INTERCOSTAL GAIN ACCESS TO CORROSION, REMOVED CORROSION ON INTERCOSTAL PANEL.  FABRICATED NEW INTERCOSTAL PANEL AFT CARGO LOCATED & DRILL NEWLY FABRICATED INTERCOSTAL PANEL AFT CARGO INSTALLED NEWLY FABRICATED INTERCOSTAL PANEL AFT CARGO INBD SIDE BETWEEN BS 1420 & BS 1440 RBL 10 IAW ALL B757-300 SRM 51-40-02 FIG 8 SRM 51-10-02 PAR 15 FIG 1 & 5 SRM 53-00-04 SRM 51-30-01 SRM 51-40-05 SRM 51-40-02 ORIG MATERIAL THICKNESS .040, MATERIAL LOSS .009 MATERIAL REMAIN .031 OUT OF LIMITS.
